Exponentially-modified logistic distribution with application to mining and nutrition data

DSpace/Manakin Repository

Exponentially-modified logistic distribution with application to mining and nutrition data

Show full item record


Ficha descriptiva:


Title: Exponentially-modified logistic distribution with application to mining and nutrition data
Handle URI: http://repositoriodigital.uct.cl/handle/10925/2007
Autor: Reyes, J. - Venegas, O. - Gómez, H.W.
Abstract: In this work we introduce a modification of the exponentially-modified Gaussian distribution. This new distribution is obtained by combining a logistic distribution with an exponential distribution, and is more flexible than other similar distributions. We provide a closed expression for the density function and obtain some important properties useful for making inferences, such as moment estimators and maximum likelihood estimators. By way of illustration, and using real data to show the effectiveness of the new model, we compare it with known related models, showing that the new model achieves a better fit.
Palabras Claves: Distribución Gaussiana - Distribución Logística - Estimaciones de Máxima Verosimilitud - Estadísticas
Disciplina: Estadísticas y Probabilidades
Datos de publicación: Applied Mathematics and Information Sciences, Vol. 12, N° 6, 1109-1116, 2018

Files in this item

Archivos Size Format View
Reyes, Venegas, Gomez_Exponentially_2018.pdf 445.5Kb PDF Thumbnail

This item appears in the following Collection(s)

Show full item record

Browse

My Account